# SDR SWIA201128766

- Difficulty date: December 4, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 26,630 hours, 19,413 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TURN ON AND OFF BY THEMSELVES.  (FLT 4723)  REPLACED AC ESSENTIAL BUSS SENSE RELAY (K135) ON PCB5 IN JB11.
